# SDR QXEA2020010800013

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00731
- Aircraft time: 4,608 hours, 2,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR LIGHT STRIP IN FRONT OF FIRST CLASS SEAT 1ED DOES NOT ILLUM. REPLACED PHOTOLUMINESCENT INDICATOR STRIP IAW E175 AMM 33-50-21-000-801-A AND 33-50-21-400-801-A.
